# SDR CA040429006

- Difficulty date: April 29, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,869 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 1C160DTM755
- Part serial: 725826
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS RECIEVED FOR 5 YR. CORROSION IAW CAR 625, APPENDIX C, PARAGRAPH 5. PROPELLER SPACER WAS VERY DIFFICULT TO REMOVE. UPON VISUAL INSPECTION OF SPACER DOWEL HOLES IT WAS FOUND THAT THEY WERE CORRODED BEYOND REPAIR RENDERING THE PROPELLER UNSERVICEABLE. THIS PROPELLER HAD BEEN PREVIOUSLY INSPECTED ON JULY 10/96 MAKING IT 3 YEARS OVER DUE FOR SERVICE.  IF THE MAINTENANCE SCHEDULE SET OUT IN THE CARS HAD BEEN FOLLOWED, THIS PROPELLER MAY HAVE BEEN REPAIRED AND RETURNED TO SERVICE.
